# SDR UIEA201912316173

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,920 hours, 19,839 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Malfunctioned
- Location: Rt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG BLEED OFF EICAS, CYCLES ON AND OFF CONSTANTLY DURING FLIGHT WITH FLUCTUATING R BLEED DUCT PRESSURE.( PERFORMED FIM 36-10 FT 838. NO DEFECTS NOTED WITH ENGINE RUN SYSTEM CHECKS OPS NORMAL, RH ENGINE. )
